Towards a classification of maximal unicellular bands

Description

Citation

Title Towards a classification of maximal unicellular bands
Author(s) P. Fillmore, Gordon W. MacDonald, M. Radjabalipour, H. Radjavi
Journal Semigroup Forum
Date 1994
Volume 49
Issue 2
Start page 195
End page 215

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 276

Adding this citation to "My List" will allow you to export this citation in other styles.